# SDR SWAA2021081895059

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS727B+3 LBL3 WL156. ; / [01] REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS727B+3; LBL3; WL156 L=1'' X W=1'' D=0.008'' MATERIAL REMOVED 0.008'' FROM 0.070'' ALLOWABLE; REMAINING THICKNESS 0.062' THEREFORE IT'S WITHIN PER SRM 53-00-53-1A-2. USING DEPTH GAUGE ID ATS599 S/N 87172278; [02] CORROSION ON RAIL AT AFT CARGO BAY BS727B+3 LBL3; WL156 IS OUT OF LIMITS DUE TO FASTENER HOLE PROXIMITY TO CORROSION PER SRM 53-00-53-1A-2 FIG. 103 DETAIL D; [03] UPDATED MEASUREMENTS; [04] CUTOUT DAMAGE: 2.1'X.75' PER SRM51-10-02; [05] VERIFIED CORRECTIVE ACTION #4; [06] ACCOMPLISHED HFEC SURFACE SCAN INSP. TO AFT CARGO FLOOR RAIL CUTOUT AREA IAW B737 NDTM P6; 51-00-00 PROC 23. NO CRACKS NOTED. TOOL ID ATS1465; N600; [07] CUTOUT DAMAGE SECTION OF RAIL-B.S.727+8 TO 727B+10;LBL3;WL156 PER SRM53-00-53-2R-2; [08] INSPECTED CUTOUT DAMAGE SECTION OF RAIL-B.S.727+8 TO 727B+10;LBL3;WL156 PER SRM53-00-53-2R-2; [09] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [10] FABRICATED REPAIR CHANNEL BAC 1509-100146  7050-T76511 LOT#1464335-1; [11] FABRICATED REPAIR CHANNEL BAC 1509-100146  7050-T76511 LOT#1464335-1  REPAIR SPLICE 53100004-001 BN110233; [12] FABRICATED REPAIR CHANNEL BAC 1509-100146  7050-T76511 LOT#1464335-1  REPAIR SPLICE 53100004-001
